Excl. Tax: RM66.00 Incl. Tax: RM66.00
Panadol ActiFast is a paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with:
•Headaches, including Migraine
•Muscular Aches & Pains
•Cold & Flu Symptoms
•Panadol ActiFast also relieves fever.
When you’ve got aches, pains or fever, you can count on Panadol ActiFast to deliver fast, gentle relief.
Containing 500mg of paracetamol and 173mg sodium, Panadol ActiFast has been specially formulated to offer fast pain relief. Because it contains sodium, Panadol ActiFast should not be taken if you need to follow a low-sodium diet (for example, if you have high blood pressure).
Excl. Tax: RM4.95 Incl. Tax: RM5.25Packing : 322Gx12's Wheat Crackers • Another innovation from munchy's • Tastier, Crunchier and yummier cracker that is deliciously baked just for you! • Convenient Sachet for your easy munching enjoyment!
Special Price: Excl. Tax: RM6.40 Incl. Tax: RM6.78
Regular Price: RM7.63♣Product Name : CBE BN603 PP Lever Clip File A4 ♣Description : A4 Size / Lever Clip ♣Color : Black, Blue, Yellow , Red, Grey
Special Price: Excl. Tax: RM2.60 Incl. Tax: RM2.76
Regular Price: RM3.07♣ Colour: Blue , Red ♣ Document holder with button ♣ Vertical